# SDR UPS98827938

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1971
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAILCONE FRAME, STA 1971 CORR, BLO TO RBL 6.  REMOVED FRAME SECTION, FABBED NEW SECTION, AND SPLICES IAW DC8 SRM 5 3-2-0 AND DAC DWG 5704650.  INSTALLED REPAIR IAW DC8 SRM 51-1-20D.
